# SDR 29GA2015042400001

- Difficulty date: April 11, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,907 hours, 37,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 85
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ANNUNCIATOR ON THE MAIN STAIRWELL INOPERATIVE.  REPLACED EMERGENCY ARM LAMP OPS CHECKS GOOD.
